# SDR AALA201909179001

- Difficulty date: September 14, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 30,057 hours, 12,101 cycles
- Engine: Cfmint CFM567B243
- Engine time: 30,059 hours, 12,102 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS MUSTY ODOR DURING TAKEOFF, INITIAL CLIMB, THEN DISSIPATED. MUSTY ODOR CAME BACK BELOW 10,000  FT DURING LANDING. MAINTENANCE FOUND OIL LEAK AT #2 ENGINE LOW PRESSURE COMPRESSOR. AN ENGINE CHANGE HAS BEEN DECLARED. MAINTENANCE REMOVED AND REPLACED RT ENGINE IAW JOB CARD 71-94-01.
